# SDR 0601929601

- Difficulty date: September 1, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N601NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47038
- Aircraft time: 80,775 hours, 73,187 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AS THE AIRCRAFT WAS CLIMBING OUT AFTER TAKEOFF, IT ROLLED TO THE RIGHT. THE TRAILING EDGE FLAPS INDICATED THE LT FLAP WAS AT 20 DEGREES DOWN AND THE RIGHT FLAP WAS AT 0 DEGREES. A FLAP DEPLOYMENT DIFFERENTIAL WAS VISUALLY VERIFIED BY THE FLIGHT ATTENDANT, ALTHOUGH DEGREE OF DIFFERENCE COULD NOT BE DETERMINED VISUALLY. THE FLIGHT RETURNED TO A SAFE LANDING BACK AT DTW. MAINTENANCE FOUND THE LEFT WING FORWARD MOVABLE FLAP VANE DROOPING, REPLACED IT, FUNCTIONALLY CHECKED IT, AND RETURNED THE AIRCRAFT TO SERVICE.
